# SDR SWAA2022011351072

- Difficulty date: December 7, 2021
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 46,433 hours, 31,343 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Elongated
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MODULATION PANEL FASTENER HOLE ELONGATED 1EA ; / [01] PREPARED AND REPAIRED L/H MODULATION PANEL ON DAMAGED AREA AS PER B737 SRM 51-70-04-2R-9. MATERIALS USED RESIN P/O#1731939; FIBERGLASS P/O#1690463.; [02] LATE ENTRY: OK TO REPAIR FASTENER HOLE..; [03] VERIFIED STEP 1. OK TO TOP COAT.; [04] TOP COATED L/H MODULATION PANEL IRW B737-300 AMM 51-21-72-370-804; [05] CORRECTION TO STEP 4 : TOP COATED L/H MODULATION PANEL IRW B737-300 AMM 51-21-73-370-804; [06] CORRECTION TO STEP 5 : TOP COATED L/H MODULATION PANEL IRW B737-700 AMM 51-21-73-370-804; [07] VERIFIED STEP 6
